# SDR HEEA059984

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7250 · Turbine Section
- Part: Pt Support
- Part number: 6898730
- Condition: Cracked
- Location: Engine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON POWER TURBINE SUPPORT CLOVER LEAF AS MARKED.
